# SDR MALA040460

- Difficulty date: June 9, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- Aircraft time: 31,091 hours, 26,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521981
- Part serial: ELB052
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0478-9, S/N ELB052 FAILED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 55-2198-1, PASSES CMM CHECKS.  A/C RETURNED TO SERVICE 6/13/04.
